# SDR CALA2024052901611

- Difficulty date: April 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,098 hours, 30,659 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 306991
- Condition: Gouged
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SLAT #3 INBD UPPER TE HAS A WEAR MARK.   FABRICATED AND INSTALLED LEG  DOUBLER 2EA FILLERS ON L/H WING SL AT 3 I/B UPPER T/E IAW A320 SRM 57-44-21-300-001- THIS IS CAT A REPAIR PERMAMENT NO INSPECTION REQUIRED.
